# SDR DALA2018042702841

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 72,149 hours, 54,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR ZEE ANGLE AT THE L1 DOOR FRAME, WHERE THE THRESHOLD ATTACHES.   REMOVED AND REPLACED THE ZEE ANGLE IAW DWG 9936534.
